# SDR SWAA2021060470112

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867 Rbl16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

185-015 AFT CARGO;RH FLOOR SHIELD CORRODED AROUND FASTNER HOLES STA 847-867 RBL 16 WL 158 ; / INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV A; VERIFIED INSTALLATION ON STEP 8; VERIFIED ITEMS 8 & 9. AUDIT COMPLETE.
